# SDR SWAA091841

- Difficulty date: March 19, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 52,908 hours, 45,315 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543129
- Part serial: 02242R4913
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE TO DEN, L1 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED WINDOW PER MM.
